# SDR DALA2017043003473

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD WEB AFT CARGO COMPARTMENT, STA 1395, PROJECTION LONGERON 24L TO 24R.  REPLACED IAW DWG 9915561 AND SRM 51-30-02, 51-30-05.
